Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 177, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 23, 2011, 1:55 AM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2011, 1:55 AM CDT (06:55 UTC)
- Expired
- Jul 23, 2011, 2:45 AM CDT
- In force
- 50 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dickey County, ND, LaMoure County, ND
The radar
The Aberdeen radar (KABR), 84 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 6:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 6.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3084 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 3.8
- Supercell composite
- 27.3
The text
As transmitted, in the capitals the NWS used until 2016.
734
WUUS53 KBIS 230655
SVRBIS
NDC021-045-230745-
/O.NEW.KBIS.SV.W.0177.110723T0655Z-110723T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
155 AM CDT SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
EASTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 245 AM CDT
* AT 150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF FORT RANSOM TO 7 MILES WEST OF
GUELPH...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
OAKES AND LUDDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS SOUTHERN NORTH DAKOTA. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHEAST NORTH DAKOTA.
LAT...LON 4592 9860 4593 9897 4594 9897 4663 9854
4664 9803 4662 9802 4630 9803 4628 9800
4594 9799
TIME...MOT...LOC 0655Z 269DEG 49KT 4652 9796 4600 9828
WIND...HAIL 70MPH <.75IN
$$
SCHECK/HUBER2 follow-up statements
939
WWUS53 KBIS 230706
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
206 AM CDT SAT JUL 23 2011
NDC021-045-230745-
/O.CON.KBIS.SV.W.0177.000000T0000Z-110723T0745Z/
DICKEY ND-LAMOURE ND-
206 AM CDT SAT JUL 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LAMOURE AND DICKEY COUNTIES UNTIL 245 AM CDT...
AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF FORT RANSOM TO LUDDEN...MOVING EAST AT
55 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF DICKEY AND
EASTERN LAMOURE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4592 9860 4593 9887 4636 9847 4663 9843
4664 9803 4662 9802 4630 9803 4628 9800
4594 9799
TIME...MOT...LOC 0706Z 269DEG 49KT 4651 9774 4600 9807
WIND...HAIL 70MPH <.75IN
$$
SCHECK/HUBER093
WWUS53 KBIS 230739
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
239 AM CDT SAT JUL 23 2011
NDC021-045-230748-
/O.EXP.KBIS.SV.W.0177.000000T0000Z-110723T0745Z/
DICKEY ND-LAMOURE ND-
239 AM CDT SAT JUL 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAMOURE AND DICKEY
COUNTIES WILL EXPIRE AT 245 AM CDT/145 AM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4592 9860 4593 9887 4636 9847 4663 9843
4664 9803 4662 9802 4630 9803 4628 9800
4594 9799
TIME...MOT...LOC 0738Z 269DEG 49KT 4652 9711 4601 9744
$$
HAMILTON/HUBERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:14 AM CDT, 41 minutes earlier.
Area forecast discussion, Jul 23, 1:14 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 114 AM CDT SAT JUL 23 2011 .UPDATE... FORECAST UPDATED TO REMOVE SOME COUNTIES FROM TORNADO WATCH 673 AND SEVERE THUNDERSTORM WATCH 675. && .DISCUSSION... LINE OF SEVERE THUNDERSTORMS CROSSING THROUGH THE EASTERN END OF THE COUNTY WARNING AREA WITH WARNINGS CONTINUING. OTHER STORMS FROM NORTHWEST SOUTH DAKOTA HAVE MOVED INTO THE SOUTHWEST PART OF NORTH DAKOTA AND ARE PROGRESSING NORTHEAST. THEY SHOULD PASS SOUTH OF DICKINSON...AND MOVE TOWARD BISMARCK AND MANDAN. && .AVIATION... HIGH RISK OF THUNDERSTORMS...LIKELY SEVERE...AT THE KJMS TAF SITE THROUGH 08Z. OTHER STORMS LIKELY AT KBIS TO BE BELOW SEVERE LIMITS. AREAS OF LOW CEILINGS ARE FORECAST TO DEVELOP ACROSS THE AREA WITH MVFR CIGS LIKELY...POSSIBLY INTO THE IFR CATEGORY. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR NDZ002>005- 010>013-019>023-025-035>037-047-048-050-051. FLASH FLOOD WATCH UNTIL 7 AM CDT /6 AM MDT/ THIS MORNING FOR NDZ001-009-017-018-031>034-040>046. HIGH WIND WARNING UNTIL 4 AM CDT EARLY THIS MORNING FOR NDZ001>003-009>011-017-018. && JP MARTIN
Hazardous weather outlook, Jul 22, 4:41 AM CDT, 21 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 441 AM CDT FRI JUL 22 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-230945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 441 AM CDT FRI JUL 22 2011 /341 AM MDT FRI JUL 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS WESTERN AND FAR SOUTH CENTRAL NORTH DAKOTA LATE FRIDAY AFTERNOON. VERY LARGE HAIL IN EXCESS OF TWO INCHES IN DIAMETER...DAMAGING WINDS IN EXCESS OF 60 MPH AND A TORNADO OR TWO MAY BE POSSIBLE WITH THESE STORMS...IN ADDITION TO HEAVY RAINFALL. THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ACROSS THE WEST AND CENTRAL FRIDAY NIGHT INTO SATURDAY MORNING...WITH THE PRIMARY THREATS TRANSITIONING TO DAMAGING WINDS AND POTENTIAL FLASH FLOODING. WHILE LOCATIONS THAT HAVE RECEIVED SIGNIFICANT RAINFALL OVER THE PAST WEEK ARE MOST SUSCEPTIBLE TO FLASH FLOODING...THE THREAT OF MANY AREAS BEING IMPACTED BY MULTIPLE THUNDERSTORMS WITH RAINFALL RATES OF ONE TO TWO INCHES PER HOUR SUGGEST FLASH FLOODING MAY BE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY EVENING INTO SATURDAY MORNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY EVENING AND NIGHT INTO SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS...SOME STRONG WITH HEAVY RAINFALL...ARE LIKELY ACROSS CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON. AN ACTIVE WEATHER PATTERN IS FORECAST TO RETURN TO WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT INTO THURSDAY...WITH MULTIPLE ROUNDS OF THUNDERSTORMS POSSIBLE DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE FRIDAY AFTERNOON INTO SATURDAY MORNING. AYD
In the hours before
Special weather statement, Jul 22, 11:28 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1128 PM CDT FRI JUL 22 2011 NDZ001>003-009>011-017-230630- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY 1128 PM CDT FRI JUL 22 2011 ...GUSTY WINDS WERE OCCURRING OVER NORTHWEST NORTH DAKOTA BEHIND THUNDERSTORMS... WIND SPEEDS OF 35 TO 50 MPH SHOULD BE EXPECTED OVER NORTHWEST NORTH DAKOTA THROUGH 130 AM CDT. THIS GUSTY WIND WAS OCCURRING FAR BEHIND A LINE OF THUNDERSTORMS THAT WAS MOVING THROUGH THE MINOT AREA. JP MARTIN
Local storm report, Jul 22, 11:38 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1138 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 11 N ZAP 47.45N 101.92W
07/22/2011 E60 MPH MERCER ND MESONET
REPORTED BY ND ATMOSPHERIC RESOURCE BOARD OBSERVER.
&&
LHUBERLocal storm report, Jul 22, 11:45 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1145 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM NON-TSTM WND DMG 2 S BISMARCK 46.78N 100.79W
07/22/2011 BURLEIGH ND TRAINED SPOTTER
LARGE BRANCHES DOWN...ESTIMATED 60 TO 65 MPH. ALSO ONE
HALF INCH HAIL.
&&
LHUBERLocal storm report, Jul 22, 11:49 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1149 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND DMG 2 S BISMARCK 46.78N 100.79W
07/22/2011 BURLEIGH ND TRAINED SPOTTER
LARGE BRANCHES DOWN...ESTIMATED 60 TO 65 MPH. ALSO ONE
HALF INCH HAIL.
&&
LHUBERSpecial weather statement, Jul 23, 12:35 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1235 AM CDT SAT JUL 23 2011 NDZ023-025-230615- FOSTER ND-WELLS ND- 1235 AM CDT SAT JUL 23 2011 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN WELLS AND WESTERN FOSTER COUNTIES UNTIL 115 AM CDT... AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS 25 MILES SOUTHWEST OF NEW ROCKFORD...OR 55 MILES SOUTHWEST OF DEVILS LAKE...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EMRICK... SYKESTON... CATHAY... CARRINGTON... MELVILLE... BARLOW... BORDULAC... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TH/TM
Local storm report, Jul 23, 12:55 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1255 AM CDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND GST 10 N ZEELAND 46.11N 99.83W
07/23/2011 E80 MPH MCINTOSH ND PUBLIC
WINDS GUSTED FOR ABOUT 3 TO 5 MINUTES
&&
JJT/JMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:15 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 60 min |
| Jul 22, 7:40 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie, Williams | 65 min |
| Jul 22, 7:48 PM CDT | Flash Flood Warning | BIS | Dunn, McKenzie | 6 hr |
| Jul 22, 8:04 PM CDT | Flash Flood Warning | BIS | Billings, Dunn, Golden Valley, McKenzie, Stark | 6 hr |
| Jul 22, 8:06 PM CDT | Tornado Warning | BIS | Dunn, McKenzie | 39 min |
| Jul 22, 8:10 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, Stark | 65 min |
| Jul 22, 8:15 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 60 min |
| Jul 22, 8:18 PM CDT | Tornado Warning | BIS | Billings, Stark | 27 min |
| Jul 22, 8:32 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer, Mountrail | 58 min |
| Jul 22, 8:41 PM CDT | Tornado Warning | BIS | Billings, Stark | 34 min |
| Jul 22, 8:49 PM CDT | Flash Flood Warning | BIS | Dunn, McLean, Mercer, Mountrail | 6 hr |
| Jul 22, 8:55 PM CDT | Tornado Warning | BIS | Dunn | 35 min |
| Jul 22, 9:08 PM CDT | Tornado Warning | BIS | Hettinger, Slope, Stark | 37 min |
| Jul 22, 9:13 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 62 min |
| Jul 22, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Grant, Hettinger | 60 min |
| Jul 22, 9:22 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail, Oliver, Ward | 53 min |
| Jul 22, 9:33 PM CDT | Tornado Warning | BIS | Hettinger, Slope | 27 min |
| Jul 22, 9:51 PM CDT | Tornado Warning | BIS | McLean, Mercer | 24 min |
| Jul 22, 9:56 PM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 34 min |
| Jul 22, 10:00 PM CDT | Tornado Warning | BIS | Morton, Oliver | 30 min |
| Jul 22, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 63 min |
| Jul 22, 10:14 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 61 min |
| Jul 22, 10:16 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Burleigh, Emmons, Grant, Hettinger, Morton and 1 more | 59 min |
| Jul 22, 10:25 PM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger, Sioux | 35 min |
| Jul 22, 10:27 PM CDT | Tornado Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jul 22, 10:51 PM CDT | Tornado Warning | BIS | Burleigh, Emmons, Morton, Sioux | 24 min |
| Jul 22, 11:02 PM CDT | Tornado Warning | BIS | Adams, Sioux | 13 min |
| Jul 22, 11:07 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Morton, Sheridan, Stutsman and 1 more | 68 min |
| Jul 22, 11:08 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Oliver, Sheridan, Wells | 67 min |
| Jul 22, 11:11 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Emmons, Grant, Logan, Morton, Sioux | 64 min |
| Jul 22, 11:55 PM CDT | High Wind Warning | BIS | Burke, Divide, Dunn, McKenzie, Mountrail, Renville and 1 more | 3 hr |
| Jul 22, 11:59 PM CDT | Areal Flood Advisory | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 2 more | 6 hr |
| Jul 23, 12:08 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, LaMoure, Logan, McIntosh, Sioux | 52 min |
| Jul 23, 12:14 AM CDT | Flash Flood Warning | BIS | Foster, Kidder, Stutsman, Wells | 6 hr |
| Jul 23, 12:16 AM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 59 min |
| Jul 23, 12:21 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger | 54 min |
| Jul 23, 12:57 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Kidder, LaMoure, Logan, McIntosh | 63 min |
| Jul 23, 1:09 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 66 min |
| Jul 23, 1:15 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 60 min |
| Jul 23, 1:28 AM CDT | Areal Flood Advisory | BIS | Adams, Hettinger | 4 hr |
| Jul 23, 2:01 AM CDT | Areal Flood Warning | BIS | Dunn, McKenzie | 12 hr |
| Jul 23, 3:04 AM CDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Emmons, Foster and 15 more | 4 hr |
| Jul 23, 6:01 AM CDT | Areal Flood Warning | BIS | Foster, Kidder, Stutsman, Wells | 8 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.